# SDR FDEA202201060019

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300*
- Aircraft serial: 715
- Aircraft time: 48,725 hours, 25,721 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Packing
- Part number: MS2877716
- Condition: Failed
- Location: N/A
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PDIS  733     29-02  5545     06JAN22  IND  OPEN  U  ON CLIMB OUT, HYDRAULIC GREEN SYSTEM LOW QUANTITY.  COMPLIED WITH ECAM AND QRH AND SECURED GREEN SYSTEM  HYDRAULIC PUMPS. DECLARED EMERGENCY. DURING CRUISE,  GREEN QUANTITY CONTINUED TO DECREASE TO ZERO.  COMPLETED FOLLOW-ON PROCEDURES FOR L/G GRAVITY  EXTENSION. UNEVENTFUL LANDING KIND RWY 23R. GEAR  PINNED ON RUNWAY AND TOWED TO GATE.  EMERGENCY  GROUND CREW OBSERVED HYDRAULIC FLUID ON RIGHT WING  AND RIGHT MLG UPON SHUTDOWN ON RUNWAY.   PRESSURIZED GREEN SYSTEM HYDRAULICS, FOUND                             ELECTROHYDRAULIC VALVE LEAKING IN WHEEL WELL IPC                       32-31-03-21 ITEM 120 AT T-FITTING ITEM 90 . REPLACED ORING AT VALVE 3GA REF AMM 32-31-12-04     THROUGH STEP 2.D. LEAK CHECK GOOD. READY FOR OPS CHECK STEP 3.E.   FACT 07JAN22 02:30   IND                                                                 JACKED AIRCRAFT AND PERFORMED NORMAL GEAR                                         RETRACTION AND EXTENSION REF A300-600 M/M                                         07-11-00-00, 32-31-00-05. OPS / LEAK CHECKED GOOD,                                NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.
